# SDR 2007UALA00215

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Part serial: 1382
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLIDE TUBE BLOWN.  CAUSE UNKNOWN. REPLACED SLIDE.
